# SDR AU970574

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLOOR BEAM WEB AND CHORD CRACKED IN AREA AT BS330/RBL60.31 -WEB CRACK LENGTH 50.8MM (2IN) EXTENDING THROUGH TWO FASTENER HOLES - CHORD CRACKED FROM FASTENER HOLES IN THREE AREAS - CRACK LENGTHS 0.508MM (0.020IN), 1.016MM (0.040IN) AND 6.350MM (0.25IN) - FOUND DURING INSPECTION IAW ED 28/97
